# SDR R61A201501090024

- Difficulty date: December 17, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 5,507 hours, 5,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Part time: 5,507 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK.  R & R THE SEAT TRACK IAW SRM 51-40-07, 51-40-10, AND 51-42-05.
